A non-linear generalisation of the Loomis-Whitney inequality and applications

J Bennett, A Carbery, J Wright

Research output: Contribution to journalArticlepeer-review

Abstract

We establish a diffeomorphism-invariant generalisation of the classical Loomis-Whitney inequality in R-n. As a consequence we obtain a sharp trilinear restriction theorem for the Fourier transform in three dimensions.

Original languageEnglish
Pages (from-to)443-457
Number of pages15
JournalMathematical research letters
Volume12
Issue number4
Publication statusPublished - Jul 2005

Keywords

  • multilinear estimates
  • Fourier extension operator
  • RESTRICTION
  • CURVES
  • R-3

Cite this